Alert archive / Missouri / Flash Flood Watches in 2018

Flash Flood Watch 4, NWS Kansas City, MO

September 6, 201823 counties in Missouri

NWS Kansas City, MO issued this flash flood watch at Sep 6, 2018, 3:08 AM CDT for 23 counties in Missouri. It took effect at Sep 7, 2018, 1:00 AM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2018, 3:08 AM CDT (08:08 UTC)
In effect from
Sep 7, 2018, 1:00 AM CDT
Expired
Sep 8, 2018, 9:06 AM CDT
In force
32 hr
Issued by
NWS Kansas City, MO
Flood severity
None
All 23 counties

Adair County, MO, Caldwell County, MO, Carroll County, MO, Chariton County, MO, Cooper County, MO, Daviess County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Howard County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Pettis County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 122 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 8.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2018-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2018-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
203 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

107 
WGUS63 KEAX 060808
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
308 AM CDT Thu Sep 6 2018

...Flash Flooding Possible tonight through late Saturday...

.A frontal boundary currently stalled over the region coupled 
with the remnants of Tropical Storm Gordon will converge over the 
region late tonight through Saturday night. Moderate to heavy 
rainfall is expected with potential totals of 3 to 5". With 
already saturated soils from the rainfall the last couple days, 
and what will be seen today, this area has the greatest risk of 
possible flash flooding due to quicker runoff. 


MOZ017-023>025-030>033-038>040-044>046-054-062200-
/O.NEW.KEAX.FF.A.0004.180907T0600Z-180909T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair-Livingston-Linn MO-Macon-Ray-Carroll-Chariton-Randolph-
Lafayette-Saline-Howard-Johnson MO-Pettis-Cooper-Henry-
Including the cities of Kirksville, Chillicothe, Brookfield, 
Marceline, Macon, La Plata, Richmond, Lawson, Carrollton, 
Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville,
Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, 
Warrensburg, Sedalia, Boonville, Clinton, and Windsor
308 AM CDT Thu Sep 6 2018

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
SATURDAY NIGHT...

The National Weather Service in Kansas City/Pleasant Hill has
issued a

* Flash Flood Watch for portions of central Missouri, north 
  central Missouri, northeast Missouri, and west central 
  Missouri, including the following areas, in central Missouri, 
  Cooper, Howard, Pettis, and Saline. In north central Missouri, 
  Carroll, Chariton, Linn MO, Livingston, Macon, and Randolph. 
  In northeast Missouri, Adair. In west central Missouri, Henry, 
  Johnson MO, Lafayette, and Ray. 

* From late tonight through late Saturday night

* Moderate to heavy rainfall is expected to produce 3 to 5 inches
  of rainfall over an area that has already saturated soils.

* These storms may cause flooding along area creeks, streams, and
  rivers, low water crossings, and other flood prone areas in far
  northwest Missouri.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
5 follow-up statements
552 
WGUS63 KEAX 062027
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
327 PM CDT Thu Sep 6 2018

...Flash Flooding Possible tonight through late Saturday...

.A frontal boundary currently stalled over the region coupled
with the remnants of Tropical Storm Gordon will converge over the
region late tonight through Saturday night. Moderate to heavy
rainfall is expected with potential totals of 2 to 4 inch with
locally higher amounts possible. This rainfall on top of already
saturated soil with lead to the potential for flash flooding.

MOZ005>008-014>016-022-070900-
/O.EXA.KEAX.FF.A.0004.180907T0600Z-180909T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison-Mercer-Putnam-Schuyler-Daviess-Grundy-Sullivan-Caldwell-
Including the cities of Bethany, Princeton, Mercer, Unionville, 
Lancaster, Queen City, Greentop, Downing, Glenwood, Gallatin, 
Jamesport, Trenton, Milan, Green City, Hamilton, Braymer, Polo, 
and Breckenridge
327 PM CDT Thu Sep 6 2018

...FLASH FLOOD WATCH IN EFFECT FROM 1 AM CDT FRIDAY THROUGH LATE
SATURDAY NIGHT...

The National Weather Service in Kansas City/Pleasant Hill has
expanded the

* Flash Flood Watch to include portions of north central 
  Missouri and northeast Missouri, including the following 
  areas, in north central Missouri, Caldwell, Daviess, Grundy, 
  Harrison, Mercer, Putnam, and Sullivan. In northeast Missouri, 
  Schuyler. 

* From 1 AM CDT Friday through late Saturday night

* Moderate to heavy rainfall is expected to produce 2 to 4 inches
  of rainfall over an area that has already saturated soils. 

* These storms may cause flooding along area creeks, streams, 
  and rivers, low water crossings, and other flood prone areas 
  in far northwest Missouri. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

MOZ017-023>025-030>033-038>040-044>046-054-070900-
/O.CON.KEAX.FF.A.0004.180907T0600Z-180909T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair-Livingston-Linn MO-Macon-Ray-Carroll-Chariton-Randolph-
Lafayette-Saline-Howard-Johnson MO-Pettis-Cooper-Henry-
Including the cities of Kirksville, Chillicothe, Brookfield, 
Marceline, Macon, La Plata, Richmond, Lawson, Carrollton, 
Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville,
Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, 
Warrensburg, Sedalia, Boonville, Clinton, and Windsor
327 PM CDT Thu Sep 6 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 AM CDT FRIDAY
THROUGH LATE SATURDAY NIGHT...

The Flash Flood Watch continues for

* Portions of central Missouri, north central Missouri, 
  northeast Missouri, and west central Missouri, including the 
  following areas, in central Missouri, Cooper, Howard, Pettis, 
  and Saline. In north central Missouri, Carroll, Chariton, Linn 
  MO, Livingston, Macon, and Randolph. In northeast Missouri, 
  Adair. In west central Missouri, Henry, Johnson MO, Lafayette, 
  and Ray. 

* From 1 AM CDT Friday through late Saturday night

* Moderate to heavy rainfall is expected to produce 2 to 4 inches
  of rainfall over an area that has already saturated soils. 

* These storms may cause flooding along area creeks, streams, 
  and rivers, low water crossings, and other flood prone areas 
  in far northwest Missouri. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
950 
WGUS63 KEAX 070729
FFAEAX

Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
229 AM CDT Fri Sep 7 2018

...Flash Flooding Possible through Saturday...

.A frontal boundary currently stalled over the region coupled
with the remnants of Tropical Storm Gordon will converge over the
region through Saturday. Moderate to heavy rainfall is possible 
leading to potential totals of 2 to 4 inches with locally higher 
amounts possible. This rainfall on top of already saturated soil 
with lead to the potential for flash flooding.

MOZ005-014-022-030-070830-
/O.CAN.KEAX.FF.A.0004.000000T0000Z-180909T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison-Daviess-Caldwell-Ray-
Including the cities of Bethany, Gallatin, Jamesport, Hamilton, 
Braymer, Polo, Breckenridge, Richmond, and Lawson
229 AM CDT Fri Sep 7 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of north central Missouri and
west central Missouri has been cancelled. The heaviest expected
precipitation has shifted to the east and southeast, moving the
more widespread flash flood risk out of these counties.

$$

MOZ006>008-015>017-023>025-031>033-038>040-044>046-054-072200-
/O.CON.KEAX.FF.A.0004.000000T0000Z-180909T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mercer-Putnam-Schuyler-Grundy-Sullivan-Adair-Livingston-Linn MO-
Macon-Carroll-Chariton-Randolph-Lafayette-Saline-Howard-
Johnson MO-Pettis-Cooper-Henry-
Including the cities of Princeton, Mercer, Unionville, Lancaster,
Queen City, Greentop, Downing, Glenwood, Trenton, Milan, 
Green City, Kirksville, Chillicothe, Brookfield, Marceline, 
Macon, La Plata, Carrollton, Salisbury, Brunswick, Keytesville, 
Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, 
Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, 
Clinton, and Windsor
229 AM CDT Fri Sep 7 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY
NIGHT...

The Flash Flood Watch continues for

* Portions of central Missouri, north central Missouri, 
  northeast Missouri, and west central Missouri, including the 
  following areas, in central Missouri, Cooper, Howard, Pettis, 
  and Saline. In north central Missouri, Carroll, Chariton, 
  Grundy, Linn MO, Livingston, Macon, Mercer, Putnam, Randolph, 
  and Sullivan. In northeast Missouri, Adair and Schuyler. In 
  west central Missouri, Henry, Johnson MO, and Lafayette. 

* Through late Saturday night

* Moderate to heavy rainfall is expected to produce 2 to 4 
  inches of rainfall over an area that has already saturated 
  soils. 

* These storms may cause flooding along area creeks, streams, 
  and rivers, low water crossings, and other flood prone areas 
  in far northwest Missouri. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
102 
WGUS63 KEAX 072029
FFAEAX

Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
329 PM CDT Fri Sep 7 2018

...Flash Flooding Possible through Saturday...

.Ongoing rain across the area will continue through the rest of
the evening and into the overnight hours. Rain rates could
approach over 1 inch per hour through the overnight and early
Saturday hours, with perhaps 2-4 inches of rain. This may result 
in some isolated to scattered flash flooding and some minor to 
perhaps moderate flooding along local streams. 

MOZ006>008-015>017-023>025-031>033-038>040-044>046-054-081100-
/O.CON.KEAX.FF.A.0004.000000T0000Z-180909T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mercer-Putnam-Schuyler-Grundy-Sullivan-Adair-Livingston-Linn MO-
Macon-Carroll-Chariton-Randolph-Lafayette-Saline-Howard-
Johnson MO-Pettis-Cooper-Henry-
Including the cities of Princeton, Mercer, Unionville, Lancaster,
Queen City, Greentop, Downing, Glenwood, Trenton, Milan, 
Green City, Kirksville, Chillicothe, Brookfield, Marceline, 
Macon, La Plata, Carrollton, Salisbury, Brunswick, Keytesville, 
Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, 
Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, 
Clinton, and Windsor
329 PM CDT Fri Sep 7 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY
NIGHT...

The Flash Flood Watch continues for

* Portions of central Missouri, north central Missouri, 
  northeast Missouri, and west central Missouri, including the 
  following areas, in central Missouri, Cooper, Howard, Pettis, 
  and Saline. In north central Missouri, Carroll, Chariton, 
  Grundy, Linn MO, Livingston, Macon, Mercer, Putnam, Randolph, 
  and Sullivan. In northeast Missouri, Adair and Schuyler. In 
  west central Missouri, Henry, Johnson MO, and Lafayette. 

* Through late Saturday night

* Moderate to heavy rainfall is expected to produce 2 to 4 
  inches of rainfall over an area that has already saturated 
  soils. 

* These storms may cause flooding along area creeks, streams, 
  and rivers, low water crossings, and other flood prone areas 
  in far northwest Missouri. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
445 
WGUS63 KEAX 080843
FFAEAX

Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
343 AM CDT Sat Sep 8 2018

...Flash Flood Threat Shifting East...

.While the majority of the significant rainfall has shifted east
of the region, periods of moderate rain remain possible across
central MO, possibly totaling an additional inch of rainfall 
through this afternoon or evening. This may result in some areas 
of flash flooding and some minor to perhaps moderate flooding 
along local streams.

MOZ006>008-015>017-023>025-031-032-038-039-044-045-054-080945-
/O.CAN.KEAX.FF.A.0004.000000T0000Z-180909T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mercer-Putnam-Schuyler-Grundy-Sullivan-Adair-Livingston-Linn MO-
Macon-Carroll-Chariton-Lafayette-Saline-Johnson MO-Pettis-Henry-
Including the cities of Princeton, Mercer, Unionville, Lancaster,
Queen City, Greentop, Downing, Glenwood, Trenton, Milan, 
Green City, Kirksville, Chillicothe, Brookfield, Marceline, 
Macon, La Plata, Carrollton, Salisbury, Brunswick, Keytesville, 
Odessa, Higginsville, Lexington, Concordia, Marshall, 
Warrensburg, Sedalia, Clinton, and Windsor
343 AM CDT Sat Sep 8 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Missouri, north
central Missouri, northeast Missouri, and west central Missouri
has been cancelled. While a few isolated light rain showers may 
redevelop this morning, significant rainfall accumulations are not
expected. Therefore, the flash flood threat has shifted east into
central and eastern MO.

$$

MOZ033-040-046-082200-
/O.CON.KEAX.FF.A.0004.000000T0000Z-180909T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Randolph-Howard-Cooper-
Including the cities of Moberly, Fayette, Glasgow, New Franklin, 
and Boonville
343 AM CDT Sat Sep 8 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of central Missouri and north central Missouri, 
  including the following areas, in central Missouri, Cooper and 
  Howard. In north central Missouri, Randolph. 

* Through late tonight

* Periods of moderate rainfall are expected to produce up to an
  inch of additional rainfall over an area that has already
  saturated soils. 

* These showers may cause flooding along area creeks, streams, 
  and rivers, low water crossings, and other flood prone areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
165 
WGUS63 KEAX 081406
FFAEAX

Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
906 AM CDT Sat Sep 8 2018

...HEAVY RAIN HAS ENDED...

MOZ033-040-046-081515-
/O.CAN.KEAX.FF.A.0004.000000T0000Z-180909T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Randolph-Howard-Cooper-
Including the cities of Moberly, Fayette, Glasgow, New Franklin, 
and Boonville
906 AM CDT Sat Sep 8 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Missouri and north
central Missouri has been cancelled. Only light rain is expected 
for the remainder of the day, and while there could be some 
nuisance, low impact ponding or flooding the threat for widespread
flash flooding is over. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Sep 5, 11:47 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Sep 5, 11:47 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1147 PM CDT Wed Sep 5 2018

.Discussion...
Issued at 346 PM CDT WED SEP 5 2018

The main concern through the rest of the week and into the weekend
will be the likelihood of river flooding and the potential for flash
flooding. This will be caused by the chance of several rounds of
heavy showers and thunderstorms this afternoon through Saturday.

This afternoon a cold front is sagging across northwest Missouri and
is expected to continue to sag slowly through the CWA tonight. This
front will continue to be the catalyst for showers and a few
isolated thunderstorms through this evening. Tonight a few subtle
shortwaves will move through the area continuing thunderstorm
chances mainly across the eastern CWA. With PWAT values in the 2.00-
2.25" range there will be the potential for these storms to be
efficient rain producers capable of 0.50-1.00" of rain. By Thursday
morning, the surface front washes out and the focus for precipitation
becomes a 850mb boundary that sags into northern Missouri. It is
along this boundary that best chance for heavy rain will occur
during the day on Thursday where an additional 0.50"-1.00" will be
possible. Thursday night only scattered light showers are expected
in what models are indicating a general lull in precipitation.
However, by Friday morning several lead shortwave ejecting out from
a upper level trough over the western Plains are projected to move
through the region. With the 850mb boundary still over northern
Missouri...this will again be the focus for heavy precipitation.
There is some question as to where this axis of heavy precipitation
may set up making it questionable which location will see the
heaviest precipitation. With the location of the axis of heavy rain
in question have delayed issuing a flood watch until the area can
be a little better identified. However, it does appear that the best
potential for heavy rain will occur between the Highway 36 and I-70
corridor over northern Missouri back to near the KC Metro. Friday
night into Saturday, the main upper trough moves into the area just
as the remnants of Gordon moves along the I-44 corridor. These
features will provide the forcing and increased moisture for the
heaviest precipitation during that period where 1 to 3 inches of
precipitation will be possible. By Saturday night the upper trough
and remnants of Gorgon will shift east of the area with just some
light wrap around rain possible over the eastern CWA. With a total
of 3 to 5 inches expected through this period that will lead to
localized flash flooding as well as widespread minor to moderate
river flooding.

Fortunately, as we get beyond Saturday night, we look to dry out
across the area. This will come courtesy of a surface ridge that in
expected to dominate the area Sunday through the beginning of next
week. There will also be a warming trend through this period with
high temperatures will be in the lower 70s on Sunday increasing into
the upper 70s to lower 80s by Tuesday.

&&

.Aviation...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1146 PM CDT WED SEP 5 2018

IFR conditions are spreading across east central KS and northwest
MO. There is however and transition to MVFR somewhere in far
northwest MO and far northeast KS. While low level flow is from
the northeast and upstream observations have fallen to IFR, there
may be some waffling with this transition line into the terminals.
Overall, confidence is very high that IFR ceilings will prevail
through much, if not all, of this forecast. There may be a few
showers during the day tomorrow as well. Winds will be from the
northeast around 5 to 10 mph.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...73
Aviation...CDB
Hazardous weather outlook, Sep 5, 4:19 AM CDT, 22 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
419 AM CDT Wed Sep 5 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-060930-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
419 AM CDT Wed Sep 5 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Scattered thunderstorms are expected over the region today as a
 slow moving cold front begins moving through the area. Periods of
 heavy rain may lead to flooding in poor drainage areas along with
 isolated areas of flash flooding.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

 Thunderstorms will continue over the region Thursday into Thursday
 night. Localized heavy rains may result in continued flooding for
 poor drainage areas along with isolated areas of flash flooding.

 The remnants of Hurricane Gordon are expected to impact the lower
 Missouri Valley from Friday through Saturday night. Very heavy rain
 is expected with this system, and it remains possible that 3 to 6
 inches of rain may fall across northern Missouri through Saturday
 night. This will result in an increasing threat for flash flooding
 along with additional flooding along swollen rivers and streams.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 8:25 PM CDTRiver Flood WarningEAXChariton, Howard, Saline4 days
Sep 6, 12:34 AM CDTAreal Flood AdvisoryEAXRandolph6 hr
Sep 6, 3:00 AM CDTAreal Flood AdvisoryEAXHoward4 hr
Sep 6, 4:27 AM CDTDense Fog AdvisoryEAXCaldwell, Cass, Clay, Clinton, Jackson, Lafayette and 2 more6 hr
Sep 6, 5:44 AM CDTAreal Flood AdvisoryEAXCooper, Henry, Howard, Pettis, Saline3 hr
Sep 6, 10:05 AM CDTRiver Flood WarningEAXCooper, Howard5 days
Sep 6, 10:49 AM CDTRiver Flood WarningEAXHoward22 hr
Sep 6, 1:20 PM CDTRiver Flood WarningEAXBuchanan21 hr

Nearby

Flash Flood Watches in Missouri, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.